# SDR ABXA9800776

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4773146
- Condition: Corroded
- Location: Service Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED FITTING INSIDE LOWER AFT TORQUE BOX WEB AT RIGHT AFT SERVICE DOOR.  REPAIRED IAW DC8 SRM 51-1-20D AND DWG 4773146.
